Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 84, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2012, 4:01 PM CDT for 4 counties in Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 4:01 PM CDT (21:01 UTC)
- Expired
- May 19, 2012, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Russell County, KS
The radar
The Grand Island radar (KUEX), 157 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:28 PM CDT | HAIL 0.25 | Wilson, KS | |
| May 19, 4:45 PM CDT | TSTM WND GST 60 | 3 E Sylvan Grove, KS | |
| May 19, 4:45 PM CDT | HAIL 1.5 | 3 E Sylvan Grove, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -566 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
848
WUUS53 KICT 192101
SVRICT
KSC009-053-105-167-192145-
/O.NEW.KICT.SV.W.0084.120519T2101Z-120519T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HOISINGTON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...DORRANCE...WILSON...SYLVAN GROVE...ELLSWORTH AIRPORT AND
WILSON LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 197 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9849 3905 9796 3865 9831 3863 9880
TIME...MOT...LOC 2101Z 211DEG 35KT 3858 9864
HAIL...1.50IN
WIND...60 MPH
$$
LAWSON4 follow-up statements
066
WWUS53 KICT 192110
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT SAT MAY 19 2012
KSC009-053-105-167-192145-
/O.CON.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
RUSSELL KS-LINCOLN KS-BARTON KS-ELLSWORTH KS-
410 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...NORTHEASTERN BARTON...SOUTHERN LINCOLN AND SOUTHEASTERN
RUSSELL COUNTIES UNTIL 445 PM CDT...
AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CLAFLIN...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...DORRANCE...WILSON...SYLVAN GROVE...ELLSWORTH AIRPORT AND
WILSON LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 197 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3910 9849 3905 9796 3865 9831 3863 9880
TIME...MOT...LOC 2110Z 211DEG 35KT 3865 9858
HAIL...1.75IN
WIND...60 MPH
$$
COOK707
WWUS53 KICT 192120
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT SAT MAY 19 2012
KSC009-192130-
/O.CAN.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
BARTON KS-
420 PM CDT SAT MAY 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3869 9830 3872 9871 3910 9849 3905 9796
TIME...MOT...LOC 2120Z 206DEG 37KT 3876 9854
$$
KSC053-105-167-192145-
/O.CON.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
RUSSELL KS-LINCOLN KS-ELLSWORTH KS-
420 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...SOUTHERN LINCOLN AND SOUTHEASTERN RUSSELL COUNTIES UNTIL
445 PM CDT...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WILSON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...DORRANCE...WILSON...SYLVAN GROVE AND WILSON LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 198 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3869 9830 3872 9871 3910 9849 3905 9796
TIME...MOT...LOC 2120Z 206DEG 37KT 3876 9854
HAIL...1.00IN
WIND...60 MPH
$$
COOK330
WWUS53 KICT 192129
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT SAT MAY 19 2012
KSC053-105-167-192145-
/O.CON.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
RUSSELL KS-LINCOLN KS-ELLSWORTH KS-
429 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...SOUTHERN LINCOLN AND SOUTHEASTERN RUSSELL COUNTIES UNTIL
445 PM CDT...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE AND WILSON LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 198 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3869 9830 3872 9871 3910 9849 3905 9796
TIME...MOT...LOC 2130Z 206DEG 37KT 3885 9848
HAIL...1.75IN
WIND...60 MPH
$$
COOK784
WWUS53 KICT 192140
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
440 PM CDT SAT MAY 19 2012
KSC053-167-192150-
/O.CAN.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
RUSSELL KS-ELLSWORTH KS-
440 PM CDT SAT MAY 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLSWORTH AND
SOUTHEASTERN RUSSELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3905 9796 3887 9813 3887 9848 3910 9849
3910 9848
TIME...MOT...LOC 2140Z 206DEG 37KT 3894 9842
$$
KSC105-192145-
/O.CON.KICT.SV.W.0084.000000T0000Z-120519T2145Z/
LINCOLN KS-
440 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LINCOLN COUNTY UNTIL 445 PM CDT...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
SYLVAN GROVE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LINCOLN AND SYLVAN GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3905 9796 3887 9813 3887 9848 3910 9849
3910 9848
TIME...MOT...LOC 2140Z 206DEG 37KT 3894 9842
HAIL...1.75IN
WIND...60 MPH
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:14 PM CDT, 47 minutes earlier.
Area forecast discussion, May 19, 3:14 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT SAT MAY 19 2012 .DISCUSSION... SYNOPSIS...SURFACE LOW PRESSURE WAS CENTERED NEAR GREAT BEND AT 18Z. THIS LOW WAS PART OF A COLD FRONT THAT EXTENDED FROM CENTRAL MINNESOTA /AND AREAS FURTHER NORTH/...TO THE TEXAS PANHANDLE. A STRONG UPPER LEVEL DISTURBANCE WAS ADVANCING NORTHEASTWARD ACROSS SOUTHWEST NEBRASKA. THIS WILL BRING DESTABILIZING COOLER AIR IN THE MID LEVELS TO THE REGION...CAUSING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT. THESE ARE ALSO A BIG PART OF THE STORMS ONGOING ACROSS WESTERN KANSAS AND WESTERN NEBRASKA. AS OF 1945Z...THE LEADING EDGE OF THIS CAN BE SEEN WELL ON WATER VAPOR MOVING ACROSS WESTERN KANSAS. TONIGHT... THE FRONT WILL CONTINUE MOVING SOUTHEAST THIS EVENING. RUC SHOWING SIGNIFICANT COLD ADVECTION ONGOING WITH THE APPROACHING DISTURBANCE. DURING THE DAY...THE CONVERGENCE ALONG THE FRONT HAS HAD A HARD TIME GETTING GOING AS THE WINDS HAVE VEERED AHEAD OF THE FRONT. THIS HAS ADDED TO THE UNCERTAINTY OF WHEN CONVECTION IS EXPECTED TO DEVELOP...BUT SHOULD BE BY 23Z. 0-6KM SHEAR IS MARGINAL FOR ORGANIZED CONVECTION...WITH VALUES RANGING FROM 30-35 KNOTS. THAT SAID...THERE IS ENOUGH INSTABILITY FOR SOME OF THE STORMS TO BECOME SEVERE. SUNDAY...THE FRONT SHOULD MAKE IT WELL INTO SOUTHEAST KANSAS. WITH THE MAIN UPPER LEVEL SUPPORT FAR REMOVED FROM THE FRONT...ORGANIZED SEVERE STORMS LOOK UNLIKELY AT THIS TIME...THOUGH SOME SCATTERED STORMS EXPECTED. MONDAY-SATURDAY... HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH TUESDAY. THE FRONT THAT JUST MOVED THROUGH WILL RETREAT NORTHWARD AS A WARM FRONT. LEE CYCLOGENESIS TAKES PLACE AND BY WEDNESDAY...STRONG SOUTHWESTERLY WINDS DEVELOP AGAIN AT THE SURFACE. THIS WILL ALL RESULT IN A WARMING TREND IN THE MIDDLE AND LATTERN PORTION OF THE WEEK. BY FRIDAY...A DEEP UPPER LEVEL TROUGH DEVELOPS OVER THE PACIFIC COAST WITH RIDGING OVER THE SOUTHEAST. THIS WILL KEEP ALL OF THE SIGNIFICANT PRECIPITATION WELL TO THE NORTH. COOK && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS: WINDS AHEAD OF/BEHIND COLD FRONT...AND THUNDERSTORMS. S-SWRLY GUSTS 25-35KT WILL PERSIST AHEAD OF FRONT THIS PM/EARLY EVE. COLD FRONT SHOULD REACH RSL AROUND 20-21Z...SLN/HUT 01-02Z...AND ICT ~03-04Z. SCATTERED-BROKEN LINE OF THUNDERSTORMS SHOULD DEVELOP ALONG THE FRONT LATE THIS PM/EVE WHICH COULD PRODUCE OUTFLOW AHEAD OF ACTUAL FRONT. WIND GUSTS 40-50 KT AND HAIL WOULD BE THE MAIN THREATS FROM THESE STORMS. WILL CARRY TEMPO TS AT HUT/SLN SITES WITH HIGHEST CONFIDENCE OF STORMS AFFECTING THOSE SITES...AND VCTS AT ICT. WIND SHIFT TO NW WITH SOME GUSTS 20-25 KT THIS EVE IN CENTRAL/SOUTH CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 79 57 80 / 50 20 10 0 HUTCHINSON 56 78 54 80 / 50 10 0 0 NEWTON 57 77 53 78 / 50 20 10 0 ELDORADO 59 78 54 79 / 40 20 10 0 WINFIELD-KWLD 61 79 58 80 / 40 30 20 10 RUSSELL 52 77 51 81 / 20 10 0 0 GREAT BEND 53 78 52 81 / 20 10 0 0 SALINA 56 78 51 80 / 50 10 0 0 MCPHERSON 57 77 52 79 / 50 10 0 0 COFFEYVILLE 65 81 59 79 / 30 40 30 10 CHANUTE 64 79 57 78 / 40 40 10 10 IOLA 64 78 57 77 / 30 40 10 10 PARSONS-KPPF 65 80 58 78 / 30 40 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 3:36 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT SAT MAY 19 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-202045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 336 PM CDT SAT MAY 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES OVER THE AREA. THE PRIMARY THREATS FROM ANY STORMS THAT BECOME SEVERE WILL BE HAIL UP TO THE SIZE OF PING PONG BALLS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS EXISTS OVER SOUTHEAST KANSAS SUNDAY EVENING...AS WELL AS LATE IN THE WEEK. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON ACROSS PORTIONS OF CENTRAL KANSAS AND DURING THE EVENING HOURS ACROSS SOUTH CENTRAL AND SOUTHERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COOK
In the hours before
Special weather statement, May 19, 3:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
326 PM CDT SAT MAY 19 2012
KSZ047-192100-
BARTON-
326 PM CDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF PAWNEE ROCK...OR 8 MILES SOUTH
OF GREAT BEND...AND MOVING NORTHEAST AT 40 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3853 9880 3852 9848 3851 9848 3826 9867
3826 9898
TIME...MOT...LOC 2026Z 214DEG 39KT 3829 9882
LAWSONLocal storm report, May 19, 3:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL GREAT BEND 38.36N 98.81W
05/19/2012 E0.88 INCH BARTON KS LAW ENFORCEMENT
&&
JMCLocal storm report, May 19, 3:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL GREAT BEND 38.36N 98.81W
05/19/2012 E1.00 INCH BARTON KS TRAINED SPOTTER
&&
QUARTER SIZE HAIL LASTED 3 TO 4 MINUTES.
JMCLocal storm report, May 19, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL GREAT BEND 38.36N 98.81W
05/19/2012 E2.00 INCH BARTON KS TRAINED SPOTTER
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:26 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 43 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 44 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 39 min |
| May 19, 4:54 PM CDT | Special Weather Statement | ICT | Ellsworth | 36 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 46 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 28 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 46 min |
| May 19, 5:46 PM CDT | Tornado Warning | ICT | Kingman | 29 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 32 min |
| May 19, 6:12 PM CDT | Tornado Warning | ICT | Kingman | 33 min |
| May 19, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 47 min |
| May 19, 6:19 PM CDT | Tornado Warning | ICT | Harper, Kingman | 26 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 30 min |
| May 19, 6:21 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 39 min |
| May 19, 6:42 PM CDT | Tornado Warning | ICT | Harper, Kingman | 33 min |
| May 19, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Saline | 35 min |
| May 19, 6:54 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.